# SDR COMA0160246

- Difficulty date: February 15, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 18,320 hours, 17,640 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Coupling
- Part number: 14466103
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE DUCT WARNING.  REPLACED BLEED AIR COUPLING IN RT WHEEL WELL.
